Duality for logarithmic interpolation spaces when 0 < q < 1 and applications



Downloads per month over past year

Cobos, Fernando and Besoy, Blanca F. (2018) Duality for logarithmic interpolation spaces when 0 < q < 1 and applications. Journal of Mathematical Analysis and Applications, 466 (1). pp. 373-399. ISSN 1432-0940

[thumbnail of cobos108post.pdf]

Official URL: https://www.sciencedirect.com/science/article/pii/S0022247X1830489X


We work with spaces (A0;A1)θ;q;A which are logarithmic perturbations of the real interpolation spaces. We determine the dual of (A0;A1)θ;q;A when0 < q < 1. As we show, if θ = 0 or 1 then the dual space depends on the relationship between q and A. Furthermore we apply the abstract results to compute the dual space of Besov spaces of logarithmic smoothness and the dual space of spaces of compact operators in a Hilbert space which are closeto the Macaev ideals.

Item Type:Article
Uncontrolled Keywords:Teoría de la aproximación
Palabras clave (otros idiomas):Approximation spaces, Besov spaces Compact embeddings, Entropy numbers, Approximation numbers
Subjects:Sciences > Mathematics
Sciences > Mathematics > Mathematical analysis
ID Code:48260
Deposited On:28 Jun 2018 11:31
Last Modified:25 Nov 2022 18:18

Origin of downloads

Repository Staff Only: item control page